# SDR MALA060496

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 19,784 hours, 21,649 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Panel
- Part number: 7239060503
- Part serial: 195690
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OBSERVED FLUCTUATIONS ON RT ENGINE.  THIS OCCURRED WITH CTOT ON AND OFF AND PROP SYNC ON AND OFF.  AIR RETURN.  REMOVED AND REPLACED CTOT PANEL.
